Is this from the pred? I’m wondering about the timing of this symptom.
I’m currently on 25 mg. Tapered down from 40, been on the 25 for almost a month. (Rheumy wanted me on 20 by now but I stopped tapering due to a lot of stress, etc. )
I’ve had a lot more reflux, heartburn, that’s happening mostly after supper or at night. I take the uncoated pred after breakfast and with plain yogurt. I also try to sleep on my left side as suggested on the forum, this helps. Also fatty foods and nuts seem to make it worse. I’m eating low-carb, (sometimes go off the diet!).
My question? Would it be a good idea to ask for coated pred? Does it take this long for the pred to cause reflux/ heartburn if I’m taking it after breakfast and I don’t get these symptoms until after dinner or at night?
My rheumy wanted me on low-dose aspirin too, but I told her it bothered my stomach and she dropped it. Must be in the treatment guidelines here in the US as she’s mentioned it every time, “to keep the blood flowing”.
Thanks for any comments everyone.